# SDR IXXA20160513028

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 59,525 hours, 21,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE 3L & AFT OF 3R DO NOT REMAIN ILLUMINATED FOR ALLOTTED AMOUNT OF TIME.  R & R EMER LIGHT BATTERY ASSEMBLY IAW AMM 33-51-07.  OPERATIONAL CHECKED SATISFACTORY.  ACFT RELEASED TO SERVICE.
